Alert archive / California / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 75, NWS Phoenix, AZ
NWS Phoenix, AZ issued this severe thunderstorm warning at Sep 26, 2014, 3:33 PM PDT for Riverside County, California; La Paz County, Arizona. It was in force for 57 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 26, 2014, 3:33 PM PDT (22:33 UTC)
- Expired
- Sep 26, 2014, 4:30 PM PDT
- In force
- 57 min
- Issued by
- NWS Phoenix, AZ
- Area
- Storm-based polygon
Counties La Paz County, AZ, Riverside County, CA
The radar
The Las Vegas radar (KESX), 190 km from the middle of the area, began a volume at 22:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted, in the capitals the NWS used until 2016.
130
WUUS55 KPSR 262233
SVRPSR
AZC012-CAC065-262330-
/O.NEW.KPSR.SV.W.0075.140926T2233Z-140926T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
333 PM MST FRI SEP 26 2014
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN RIVERSIDE COUNTY IN SOUTHERN CALIFORNIA...
CENTRAL LA PAZ COUNTY IN WEST CENTRAL ARIZONA...
THIS INCLUDES THE CITY OF PARKER...
* UNTIL 430 PM MST/430 PM PDT/
* AT 330 PM MST/330 PM PDT/...NATIONAL WEATHER SERVICE METEOROLOGISTS
DETECTED A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DIME
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 13 MILES NORTHEAST OF
BOUSE TO 19 MILES SOUTHWEST OF PARKER TO 8 MILES SOUTHEAST OF
MIDLAND...OR ALONG A LINE EXTENDING FROM 24 MILES EAST OF PARKER TO
17 MILES SOUTH OF BIG RIVER TO 29 MILES SOUTH OF VIDAL JUNCTION...
AND MOVING NORTHEAST AT 50 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
ALAMO STATE PARK BY 355 PM MST...
PARKER BY 410 PM MST...
PARKER DAM AND BUCKSKIN MOUNTAIN PARK BY 425 PM MST...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO DAMAGING WINDS...FREQUENT DEADLY LIGHTNING IS
OCCURRING. GET TO SHELTER INSIDE OF A STURDY BUILDING. REMEMBER...IF
YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY
LIGHTNING.
&&
LAT...LON 3430 11339 3386 11380 3351 11452 3381 11503
3408 11467 3408 11444 3411 11441 3417 11425
3426 11413 3431 11414 3430 11408 3426 11401
3426 11386 3423 11383 3425 11373 3421 11370
3424 11359 3432 11353
TIME...MOT...LOC 2232Z 230DEG 45KT 3409 11384 3392 11443
3379 11469
$$
MCLANEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Phoenix, AZ wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 26, 3:12 PM PDT, 21 minutes earlier.
Area forecast discussion, Sep 26, 3:12 PM PDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PHOENIX AZ 312 PM MST FRI SEP 26 2014 .UPDATE...UPDATED AVIATION AND FIRE WEATHER DISCUSSIONS. && ...SEVERE WEATHER THREAT OVER SOUTH-CENTRAL ARIZONA FROM LATE MORNING INTO THE EVENING HOURS ON SATURDAY... .SYNOPSIS... A STRONG PACIFIC STORM IS FORECAST TO MOVE INTO...AND ACROSS THE DESERT SOUTHWEST FROM LATE TODAY INTO THE WEEKEND. THIS STORM...COMBINED WITH AMPLE LEFTOVER MONSOON MOISTURE...IS EXPECTED TO PRODUCE WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY ACROSS THE REGION. SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING LOCALLY STRONG...EVEN DAMAGING WINDS...HEAVY RAIN...AND HAIL. AFTER A COLD FRONTAL PASSAGE SATURDAY NIGHT...DRIER WEATHER WITH BELOW NORMAL TEMPERATURES ARE FORECAST TO SPREAD EASTWARD OVER THE REGION FROM SUNDAY THROUGH THE MIDDLE OF NEXT WEEK. && .DISCUSSION... TONIGHT AND SATURDAY... AFTER A QUIET MORNING...THE COMBINATION OF A VERY MOIST AIRMASS FOR LATE SEPTEMBER...PWATS IN THE 1.50-1.80 INCH RANGE...SOLAR HEATING...AND A WEAK DISTURBANCE MOVING NORTHWARD FROM NORTHERN MEXICO...IS NOW BEGINNING TO TRIGGER SCATTERED THUNDERSTORMS ACROSS PIMA COUNTY...WITH SOME CELLS MOVING NORTHWARD INTO SW MARICOPA COUNTY THIS HOUR. THE LATEST RUN OF THE HRRR HI-RES MODEL IS NOW MOVING SCATTERED THUNDERSTORMS ACROSS MARICOPA COUNTY THROUGH THE REST OF THIS AFTERNOON AND EARLY EVENING...WITH ACTIVITY DIMINISHING AFTER SUNSET. THE MAIN IMPACT WILL BE LOCALLY HEAVY RAIN...GUSTY WINDS...AND BLOWING DUST. THE MAIN EVENT...WHICH IS A STRONG PACIFIC LOW CENTER...IS STILL EXPECTED TO BEGIN TO IMPACT OUR CWA BEGINNING LATE TONIGHT...THEN CONTINUE INTO EARLY SUNDAY. THE COMBINATION OF A VERY RICH MOISTURE ENVIRONMENT AND STRONG VERTICAL WIND SHEAR THROUGH THE COLUMN...WITH SFC-6KM BULK SHEAR VALUES OF UP TO 50KTS IS EXPECTED TO GENERATE WIDESPREAD THUNDERSTORM ACTIVITY ACROSS THE WESTERN PORTION OF OUR CWA LATE TONIGHT...MAINLY ACROSS THE CO RIVER VALLEY AND OVER LA PAZ COUNTY. THE MAIN ISSUE WITH THESE STORMS WILL AGAIN BE HEAVY RAIN AND GUST WINDS...AND LOCAL FLOODING. DEVELOPING STORM DYNAMICS...WITH INCREASING MONSOON MOISTURE ARE THEN EXPECTED TO BE STRONGEST OVER SOUTH CENTRAL AZ...INCLUDING PHOENIX...FROM LATE MORNING THROUGH THE MID-EVENING HOURS ON SATURDAY...WITH THE STORM PREDICTION CENTER KEEPING SOUTH-CENTRAL AZ IN A SLIGHT RISK AREA FOR SEVERE THUNDERSTORMS. AGAIN...THE COMBINATION OF FAVORABLE DIFLUENT FLOW...SFC-6KM BULK SHEAR VALUES AS HIGH AS 50KTS...AND FAVORABLE TIME-OF-DAY...DURING THE AFTERNOON HOURS...IS EXPECTED TO MAXIMIZE THE POTENTIAL FOR ORGANIZED SEVERE STORM ACTIVITY. THE MAIN THREATS WILL BE HEAVY RAIN AND LARGE HAIL. ALTHOUGH AN ISOLATED TORNADO IS POSSIBLE WITH THE STRONGEST CONVECTION...THERE IS NOT A GREAT DEAL OF DIRECTIONAL SHEAR THROUGH THE COLUMN...WHICH SHOULD MINIMIZE THE TORNADO THREAT...WITH LARGE HAIL AND DAMAGING WINDS BEING THE MAIN THREATS. SOME COMPARISONS HAVE ALREADY BEEN MADE BETWEEN THIS UPCOMING EVENT AND THE ONE THAT OCCURRED BACK ON 05 OCT 2010...WHICH BROUGHT SEVERE HAIL...UP TO 3 INCHES IN DIAMETER...HEAVY RAIN AND STRONG WINDS TO THE GREATER PHOENIX AREA. ALTHOUGH THE OVERALL UPPER AIR PATTERNS APPEAR TO BE SIMILAR FOR BOTH EVENTS...THE OCT 2010 EVENT HAD COLDER AIR AT THE MID-LEVELS TO WORK WITH...500MB TEMPS DURING THAT EVENT WERE AROUND -14C...WHILE 500MB TEMPS ON SATURDAY ARE EXPECTED TO BE AROUND -9C. THE PARENT UPPER LOW CENTER DURING THE 2010 EVENT ALSO TRACKED A BIT FURTHER TO THE SOUTH...FROM PALMDALE CA TO LAS VEGAS...THEN INTO SOUTH-CENTRAL UT. THIS EVENT IS TAKING THE UPPER LOW CENTER FROM THE SFO BAY AREA ESE-WARD ACROSS SOUTH-CENTRAL NV...THEN INTO SOUTHERN UT. ON THE OTHER HAND...SATURDAY/S EVENT LOOKS LIKE IT WILL HAVE MORE AVAILABLE MOISTURE...WITH PWATS IN THE 1.50-1.75 INCH RANGE...AS COMPARED TO AMOUNTS IN THE 1.25-1.50 INCH DURING THE 2010 EVENT. SHOWER/THUNDERSTORM ACTIVITY IS THEN EXPECTED TO RAPIDLY DIMINISH SATURDAY NIGHT ACROSS THE LOWER DESERTS OF SOUTH-CENTRAL ARIZONA AS THE SFC FRONT PASSES THOUGH AND DRIER AIR WORKS ITS WAY IN FROM THE WEST. ISOLATED TO SCATTERED SHOWER ACTIVITY WILL LIKELY LINGER INTO SUNDAY OVER THE HIGHER TERRAIN OF SOUTHERN GILA COUNTY DUE TO LOCAL UPSLOPE FLOW AND ANOTHER WEAK DISTURBANCE MOVING THROUGH THE REGION. MONDAY THROUGH THURSDAY... DRY WEATHER WITH NEAR...TO SLIGHTLY BELOW SEASONAL TEMPERATURES ARE EXPECTED ACROSS THE ENTIRE FORECAST AREA. && .AVIATION... SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...AND KSDL...AND SOUTHWEST ARIZONA AND SOUTHEAST CALIFORNIA INCLUDING KIPL AND KBLH... EXPECT SHOWER AND THUNDERSTORM ACTIVITY ACROSS THE AREA THIS AFTERNOON/EVENING UNTIL AROUND 03Z...WITH SCT-BKN CLOUD DECKS GENERALLY AOA 7000FT PERSISTING OVERNIGHT INTO SATURDAY. LOCAL CIGS MAY DROP TO 6000FT WITH STRONGER CELLS...AND VISIBILITY BRIEFLY LOWER TO 2SM IN HEAVY RAIN OR BLDU. SHEAR PROFILES ALOFT ALSO SUPPORT AN ORGANIZED/SEVERE THUNDERSTORM ENVIRONMENT...ESPECIALLY NEAR KBLH...HOWEVER ISOLD STORMS COULD IMPACT ALL TERMINALS AT SOME TIME THROUGH SATURDAY AFTERNOON...WITH SURFACE WIND GUSTS UP TO 55KT POSSIBLE ALONG WITH HAIL. LIGHTER WINDS ANTICIPATED OVERNIGHT... BUT WITH A LINGERING/REMOTE THREAT FOR SHOWERS. LATE SATURDAY MORNING...SURFACE WINDS ONCE AGAIN INCREASE AFTER 15Z WITH THE PASSAGE OF A COLD FRONT...ALONG WITH THE AREA-WIDE THUNDERSTORM POTENTIAL. AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS. && .FIRE WEATHER... MONDAY THROUGH FRIDAY... DRIER AIR WILL BEGIN MOVING INTO THE AREA ON MONDAY...WITH LITTLE TO NO CHANCE OF CONVECTION THE REMAINING PORTION OF THE FORECAST PERIOD. MINIMUM HUMIDITY LEVELS WILL TREND DOWN TO AROUND 15 PERCENT BY THURSDAY. IN ADDITION TO THE DRIER AIR...COOLER TEMPERATURES ARE EXPECTED THE ENTIRE PERIOD. SOME GUSTY WEST TO SOUTHWEST WINDS ARE POSSIBLE ALONG AND BEHIND THE TROUGH EARLY SUNDAY...ALTHOUGH WIND SPEEDS WILL BE GENERALLY LIGHT AND FOLLOW TYPICAL DIURNAL PATTERNS MONDAY THROUGH THURSDAY. && .PSR WATCHES/WARNINGS/ADVISORIES... AZ...NONE. CA...NONE. && VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX DISCUSSION...PERCHA AVIATION...MEYERS FIRE WEATHER...MEYERS/MCLANE
Hazardous weather outlook, Sep 26, 3:17 PM PDT, 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PHOENIX AZ 317 PM MST FRI SEP 26 2014 AZZ020>028-CAZ031>033-272230- LOWER COLORADO RIVER VALLEY AZ-WEST CENTRAL DESERTS- NORTHWEST MARICOPA COUNTY-GREATER PHOENIX AREA- SOUTHERN GILA COUNTY/TONTO NATIONAL FOREST FOOTHILLS- YUMA/MARTINEZ LAKE AND VICINITY-SOUTHWEST DESERTS- SOUTHWEST MARICOPA COUNTY-NORTHWEST AND NORTH CENTRAL PINAL COUNTY- LOWER COLORADO RIVER VALLEY CA-RIVERSIDE COUNTY/EASTERN DESERTS- IMPERIAL COUNTY- 317 PM MST FRI SEP 26 2014 /317 PM PDT FRI SEP 26 2014/ ...SEVERE WEATHER THREAT OVER SOUTH-CENTRAL ARIZONA FROM LATE MORNING INTO THE EVENING HOURS ON SATURDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST-CENTRAL ARIZONA...EXTREME SOUTHWEST ARIZONA...EXTREME WEST-CENTRAL ARIZONA...SOUTH-CENTRAL ARIZONA...SOUTHWEST ARIZONA...WEST-CENTRAL ARIZONA AND EXTREME SOUTHEAST CALIFORNIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED SHOWERS AND THUNDERSTORMS TO CONTINUE INTO THE EVENING HOURS ACROSS THE REGION. LOCALLY HEAVY RAIN...GUSTY WINDS...AND BLOWING DUST IS POSSIBLE. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. A PACIFIC WEATHER SYSTEM WILL DRAW MOISTURE NORTHWARD ACROSS ARIZONA...PRODUCING WIDESPREAD SHOWER AND THUNDERSTORM ACTIVITY FROM LATE FRIDAY NIGHT INTO SUNDAY...MAINLY FROM THE LOWER COLORADO RIVER VALLEY EASTWARD. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING STRONG...POSSIBLY DAMAGING WINDS...LOCALLY HEAVY RAIN...AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. NATIONAL WEATHER SERVICE PHOENIX IS ON THE INTERNET AT WEATHER.GOV/PHOENIX
In the hours before
Special weather statement, Sep 26, 1:42 PM PDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
142 PM MST FRI SEP 26 2014
AZZ027-028-262145-
PINAL AZ-MARICOPA AZ-
142 PM MST FRI SEP 26 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
EXTREME SOUTH CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA
WEST CENTRAL PINAL COUNTY IN SOUTHEAST ARIZONA
UNTIL 245 PM MST
AT 141 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS 9 MILES SOUTH OF FREEMAN...MOVING NORTHEAST AT
15 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND LOCALIZED AREAS OF BLOWING DUST.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FREEMAN.
SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES.
LAT...LON 3291 11220 3279 11186 3276 11188 3276 11204
3272 11206 3272 11214 3268 11216 3268 11220
3250 11221 3250 11279
TIME...MOT...LOC 2042Z 230DEG 11KT 3272 11234
MCLANESpecial weather statement, Sep 26, 2:15 PM PDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
215 PM MST FRI SEP 26 2014
CAZ033-262215-
IMPERIAL CA-
215 PM PDT FRI SEP 26 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL IMPERIAL COUNTY IN SOUTHEAST CALIFORNIA
UNTIL 315 PM PDT
AT 213 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES NORTHEAST
OF BRAWLEY TO 8 MILES NORTH OF HOLTVILLE TO CALEXICO...AND MOVING
NORTH AT 25 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IMPACTED INCLUDE...
EL CENTRO...
IMPERIAL...
BRAWLEY...
SOME UNSECURED OBJECTS COULD BE BLOWN AROUND. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES.
LAT...LON 3322 11554 3323 11513 3269 11513 3265 11562
TIME...MOT...LOC 2115Z 185DEG 22KT 3315 11530 3294 11540
3267 11543
MCLANESpecial weather statement, Sep 26, 2:42 PM PDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
242 PM MST FRI SEP 26 2014
AZZ024-028-262230-
PINAL AZ-
242 PM MST FRI SEP 26 2014
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY FOR...
NORTH CENTRAL PINAL COUNTY IN SOUTHEAST ARIZONA
UNTIL 330 PM MST
AT 241 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF SUPERIOR...MOVING NORTH AT 5
MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
BOYCE THOMPSON ARBORETUM...
SUPERIOR...
SOME UNSECURED OBJECTS WILL BE BLOWN AROUND...TREE LIMBS COULD BE
SNAPPED OFF...AND ISOLATED POWER OUTAGES WILL BE POSSIBLE. SEEK
SHELTER INDOORS UNTIL THE STORM PASSES.
LAT...LON 3310 11115 3310 11116 3342 11129 3345 11105
3324 11096
TIME...MOT...LOC 2142Z 189DEG 6KT 3322 11107
LEINSSpecial weather statement, Sep 26, 3:00 PM PDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PHOENIX AZ 300 PM MST FRI SEP 26 2014 AZZ024-262300- GILA AZ-PINAL AZ-MARICOPA AZ- 300 PM MST FRI SEP 26 2014 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL GILA COUNTY IN EAST CENTRAL ARIZONA EXTREME EAST CENTRAL MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA EXTREME NORTH CENTRAL PINAL COUNTY IN SOUTHEAST ARIZONA UNTIL 400 PM MST AT 257 PM MST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 11 MILES SOUTHEAST OF TONTO NATIONAL MONUMENT... MOVING NORTH AT 10 MPH. WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TONTO NATIONAL MONUMENT... ROOSEVELT AND ROOSEVELT DAM... SOME UNSECURED OBJECTS WILL BE BLOWN AROUND...TREE LIMBS COULD BE SNAPPED OFF...AND ISOLATED POWER OUTAGES WILL BE POSSIBLE. SEEK SHELTER INDOORS UNTIL THE STORM PASSES. LAT...LON 3368 11123 3372 11097 3345 11083 3338 11112 TIME...MOT...LOC 2200Z 171DEG 10KT 3351 11103 LEINS
The office that day
Everything else NWS Phoenix, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 26, 2:15 PM PDT | Special Weather Statement | PSR | Imperial | 60 min |
| Sep 26, 2:25 PM PDT | Severe Thunderstorm Warning | PSR | Imperial | 65 min |
| Sep 26, 2:41 PM PDT | Severe Thunderstorm Warning | PSR | Imperial | 64 min |
| Sep 26, 2:57 PM PDT | Severe Thunderstorm Warning | PSR | Imperial, Riverside | 63 min |
| Sep 26, 3:20 PM PDT | Severe Thunderstorm Warning | PSR | Imperial | 55 min |
| Sep 26, 3:48 PM PDT | Areal Flood Advisory | PSR | Imperial | 117 min |
| Sep 26, 4:32 PM PDT | Blowing Dust Advisory | PSR | 88 min | |
| Sep 25, 5:33 PM PDT | Special Weather Statement | PSR | Gila | 57 min |
| Sep 25, 5:58 PM PDT | Areal Flood Advisory | PSR | Gila | 4 hr |
| Sep 26, 1:42 PM PDT | Special Weather Statement | PSR | 63 min | |
| Sep 26, 2:24 PM PDT | Blowing Dust Advisory | PSR | 96 min | |
| Sep 26, 2:25 PM PDT | Areal Flood Advisory | PSR | Maricopa, Pinal | 4 hr |
| Sep 26, 2:30 PM PDT | Severe Thunderstorm Warning | PSR | Maricopa | 60 min |
| Sep 26, 2:42 PM PDT | Special Weather Statement | PSR | Pinal | 48 min |
| Sep 26, 2:58 PM PDT | Severe Thunderstorm Warning | PSR | Maricopa | 62 min |
| Sep 26, 3:00 PM PDT | Special Weather Statement | PSR | Gila | 60 min |
| Sep 26, 3:20 PM PDT | Areal Flood Advisory | PSR | Maricopa | 4 hr |
| Sep 26, 3:43 PM PDT | Special Weather Statement | PSR | Pinal | 62 min |
| Sep 26, 4:26 PM PDT | Special Weather Statement | PSR | 49 min | |
| Sep 26, 4:35 PM PDT | Special Weather Statement | PSR | Gila | 40 min |
| Sep 26, 4:45 PM PDT | Special Weather Statement | PSR | 60 min |
Nearby
Severe Thunderstorm Warnings in California, 2014Severe Thunderstorm Warnings in Arizona, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.